Mathematische Annalen

, Volume 313, Issue 4, pp 763–783

Adiabatic limits and spectral geometry of foliations

  • Yuri A. Kordyukov

DOI: 10.1007/s002080050281

Cite this article as:
Kordyukov, Y. Math Ann (1999) 313: 763. doi:10.1007/s002080050281
Mathematics Subject Classification (1991):58G25, 35P20

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Yuri A. Kordyukov
    • 1
  1. 1. Department of Mathematics, Ufa State Aviation Technical University, 12, K.Marx str., 450000 Ufa, Russia (e-mail: yurikor@math.ugatu.ac.ru) RU